# SDR RAIA201411040006

- Difficulty date: November 4, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 32,634 hours, 29,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GUSSET BETWEEN FR59-61 IS CORRODED.  MAINTENANCE REPLACED GUSSET.
